BibTeX record journals/iandc/Krause91

download as .bib file

@article{DBLP:journals/iandc/Krause91,
  author    = {Matthias Krause},
  title     = {Lower Bounds for Depth-Restricted Branching Programs},
  journal   = {Inf. Comput.},
  volume    = {91},
  number    = {1},
  pages     = {1--14},
  year      = {1991},
  url       = {https://doi.org/10.1016/0890-5401(91)90072-A},
  doi       = {10.1016/0890-5401(91)90072-A},
  timestamp = {Fri, 12 Feb 2021 22:15:50 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Krause91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics